Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 88, Issue 1, Summer 2022  pp. 173-189.

Nuclear dimension of extensions of $\mathcal{O}_\infty$-stable algebras

Authors:  Samuel Evington
Author institution: Mathematical Institute, University of Muenster, Einsteinstrasse 62, 48149 Muenster, Germany

Summary:  We obtain an improved upper bound for the nuclear dimension of extensions of $\mathcal{O}_\infty$-stable ${C}^*$-algebras. In particular, we prove that the nuclear dimension of a full extension of an $\mathcal{O}_\infty$-stable ${C}^*$-algebra by a stable AF algebra is one.

Keywords: $C^*$-algebras, nuclear dimension

Contents   Full-Text PDF